Растяжение модулярной функции и задачи о покрытиях

A. Бермант

Matematiceskij sbornik (1944)

  • Volume: 57, Issue: 2, page 285-324
  • ISSN: 0368-8666

How to cite


Бермант, A.. "Растяжение модулярной функции и задачи о покрытиях." Matematiceskij sbornik 57.2 (1944): 285-324. <http://eudml.org/doc/65263>.

author = {Бермант, A.},
journal = {Matematiceskij sbornik},
keywords = {complex functions},
language = {rus},
number = {2},
pages = {285-324},
publisher = {Tipogr. Lissnera i Sobko},
title = {Растяжение модулярной функции и задачи о покрытиях},
url = {http://eudml.org/doc/65263},
volume = {57},
year = {1944},

AU - Бермант, A.
TI - Растяжение модулярной функции и задачи о покрытиях
JO - Matematiceskij sbornik
PY - 1944
PB - Tipogr. Lissnera i Sobko
VL - 57
IS - 2
SP - 285
EP - 324
LA - rus
KW - complex functions
UR - http://eudml.org/doc/65263
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.